1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Local University Warns Students Of Fatal Marijuana Side-Effects

By chillinwill, Oct 9, 2009 | | |
Rating:
3/5,
  1. chillinwill
    A Pittsburgh-area university sent out a health alert to students after officials became concerned that harmful marijuana is being used on campus.

    California University of Pennsylvania officials said the marijuana in question is laced with jimson weed, and the side effects can be deadly. However, the plants are not illegal.

    The jimson weed, also known as "thorn apple" or "stink weed," dangers come as a surprise to Cal U. students who spoke with Channel 11 News.

    "I heard of people smoking weed, but I never heard of anything like this happening before," one student said.

    "People should case, because it's their own health they're dealing with," said student Luke Hixon. "You don't know what could happen with something like that."

    "If people were dying, I'd be pretty upset," said film student Alex Bedirian. "But just getting sick, from what I'm told, bad weed can do that to you anyway."

    Reactions to the weed include hallucinations, dry mouth and overheating.

    Fortunately, none of the sickened students suffered any critical injuries. However, campus officials said there is a reason to be concerned.

    School officials are strongly discouraging the use of the substance.

    Anyone with concerns should contact the health center or 911, officials said.

    October 9, 2009
    WPXI
    http://www.wpxi.com/news/21245648/detail.html

Comments

  1. Synchronium
    How can you lace a plant with another, completely different plant?

    /facepalm
  2. Motorhead
    Hallucinations? Sounds like fun. Dry mouth? uuummm ya, but be swiwe call it cotton-mouth. Overheating? Good heavens, someone get a doctor-STAT!

    If they don't want their students getting sick or hurt maybe they should ban booze from the campus.

    Where is the part where this is so deadly?
To make a comment simply sign up and become a member!